# SDR UIEA2021022200405

- Difficulty date: February 22, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 92,486 hours, 23,664 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Fwd Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA POSITION L1 EMER FLASHLIGHT INOP.  (REMOVED AND REPLACED L1 EMER FLASHLIGHT BATT IAW B767 MM 25-64-00.  OPS CHECK NORMAL.)
